### AIP Steering Board and Technical Review

### **Report of Contributions**

Contribution ID: 1 Type: not specified

#### **AIP Steering Board Meeting**

Thursday 27 February 2025 09:00 (1h 30m)

- 09:00 09:10 Icebreaker Partner Highlights (all)
- 09:10 09:30 Governance Model Discussion (Jorge/all)
- 09:30 09:45 Strategic Partnership Progress Update & Introduction Final Use Case Definitions (Katja)
- 09:45 10:00 Technical Roadmap & Use Case Prioritization (Katja/all)
- 10:00 10:20 Visibility & Communications Strategy (Jorge/all)
- 10:20 10:30 Implementation Roadmap & Next Steps (Amine/all)

Presenter: Ms BOUMAN, katja (WFP)

Contribution ID: 2 Type: not specified

#### **Visit to ATLAS Cavern**

Thursday 27 February 2025 11:00 (1h 30m)

Contribution ID: 3 Type: not specified

#### **Visit to CMS Cavern**

Contribution ID: 4 Type: **not specified** 

### **Technical meetings: Use case 1 - Damage Assessment**

AIP Steering Bo  $\,\cdots\,$  / Report of Contributions

Dinner

Contribution ID: 5 Type: **not specified** 

#### Dinner

Contribution ID: 6 Type: not specified

### **Technical meetings: Use case 1 - Federated Learning**

Contribution ID: 7 Type: **not specified** 

### **Technical meetings: Use case 2 - Anomaly Detection**

Contribution ID: 8 Type: **not specified** 

### Discussion and next steps for all Technical Teams

Friday 28 February 2025 11:45 (45 minutes)

Contribution ID: 9 Type: not specified

## Use case 3 - Federated Learning: Presentation of UC3 and the Team

Friday 28 February 2025 09:30 (15 minutes)

Presenter: DI MEGLIO, Alberto (CERN)

**Session Classification:** Use case 3 - Federated Learning

Contribution ID: 10 Type: not specified

# Use case 3 - Federated Learning: CAFEIN and Federated Learning at CERN

Friday 28 February 2025 09:45 (30 minutes)

Presenter: SERIO, Luigi (CERN)

**Session Classification:** Use case 3 - Federated Learning

Contribution ID: 11 Type: not specified

# Use case 3 - Federated Learning: Applications of FL - Examples of models and data types

Friday 28 February 2025 10:15 (30 minutes)

**Session Classification:** Use case 3 - Federated Learning

Contribution ID: 12 Type: not specified

# Use case 3 - Federated Learning: Discussion and Next Steps

Friday 28 February 2025 10:45 (30 minutes)

**Session Classification:** Use case 3 - Federated Learning

Contribution ID: 13 Type: not specified

### **Use case 1 - Damage Assessment: Present Finalized Use Case Definitions**

Thursday 27 February 2025 14:00 (30 minutes)

- Update on recent progress and activities. Present the final use case definitions, scope, data, impact potential and approach that have been refined over the past weeks.
- Facilitate a discussion to gather feedback and ensure alignment.

Session Classification: Use case 1 - Damage Assessment

Contribution ID: 14 Type: not specified

## Use case 1 - Damage Assessment: Roadmap and Sprint Approach

Thursday 27 February 2025 14:30 (45 minutes)

- Showcase the finalized roadmap, including key milestones and deliverable.
- Outline the agile sprint development process we intend to follow and the different stakeholder roles
- Open discussion on roadmap and use case prioritization (Crop Production and Building Damage Assessment vs. Extreme Weather Forecast)

Session Classification: Use case 1 - Damage Assessment

Contribution ID: 15 Type: not specified

## Use case 1 - Damage Assessment: Gaps, Final Sign-off and Next Steps

Thursday 27 February 2025 15:15 (15 minutes)

- Discuss any remaining gaps or additional details needed for milestones, such as recruitment timelines and visibility strategy
- Aim for final sign-off on the statement of work to solidify our collective understanding and next steps.

Session Classification: Use case 1 - Damage Assessment

Contribution ID: 16 Type: not specified

### **Use case 2 - Anomaly Detection: Present Finalized Use Case Definitions**

Thursday 27 February 2025 16:00 (30 minutes)

- Update on recent progress and activities
- Present the final use case definitions, scope, data, impact potential and approach that have been refined over the past weeks.
- Facilitate a discussion to gather feedback and ensure alignment.

**Session Classification:** Use case 2 - Anomaly Detection

Contribution ID: 17 Type: not specified

## Use case 2 - Anomaly Detection: Roadmap and Sprint Approach

Thursday 27 February 2025 16:30 (45 minutes)

- Showcase the finalized roadmap, including key milestones and deliverable.
- Outline the agile sprint development process we intend to follow and the different stakeholder roles
- Open discussion on roadmap and use case prioritization (Registration vs. Transaction vs. Global Fleet)

**Session Classification:** Use case 2 - Anomaly Detection

Contribution ID: 18 Type: not specified

## Use case 2 - Anomaly Detection: Gaps, Final Sign-off and Next Steps

Thursday 27 February 2025 17:15 (15 minutes)

- Discuss any remaining gaps or additional details needed for milestones, such as visibility strategy
- Aim for final sign-off on the statement of work to solidify our collective understanding and next steps

**Session Classification:** Use case 2 - Anomaly Detection